# SDR SWAA2017012611493

- Difficulty date: January 24, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 34,483 hours, 20,240 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN CRACKED JUST INBOARD OF STAB STA 184.7, 26" FROM FRONT SPAR.  REPAIRED SKIN PER EA.
